# SDR ASAA2017061521108

- Difficulty date: June 15, 2017
- Submitted: June 19, 2017
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 13,432 hours, 4,453 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Contact
- Condition: Dirty
- Location: Window Heat
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT SIDE NR 2 WINDOW OVERHEAT LIGHT ILLUMINATED DURING DESCENT, CYCLED OFF FOR 2 MINUTES, TURNED BACK ON OK.  ACFT GROUNDED.   PERFORMED FIM 30-41, TASK 801, WINDOW HEAT CONTROL UNIT BITE PROCEDURE.  NO CURRENT FAULT NOTED. OPS NORMAL. CHECKED WINDOW ALREADY ON A SPARE SENSOR TERMINAL. CLEANED CONTACTS.
